# SDR FDEA201909162255

- Difficulty date: September 16, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 82,879 hours, 18,503 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 4792
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  592     26-12  3896     14SEP19  MEM  FACT  U  LOGPAGES:2863413  CABIN SMOKE DETECT @ 9000 FT  SHGN 14SEP19 11:38   MEM U  PERFORMED GVI OF CARGO SMOKE DETORS, ALL DISPLAYED  GREEN. PERFORMED OPERATIONAL TEST OF CARGO SMOKE SYSTEM, REF AMM 26-15-1-5. NO FAULTS NOTED. NEEDS ADDITIONAL TROUBLESHOOTING. UPDT 14SEP19 15:29  MEM U  MEM FIRE DEPT REPORTED THE CAPTAIN STATED THE ALERT WAS ON FOR LESS THAN 2 SEC. REF FIM TASK  26-15-01-00 PERFOMED ADJ/TEST OF UPPER DECK SMOKE DETECTORS PER AMM 26-14-01-5. DISCONECTED EACH  DETECTOR TO VERIFY TEST WOULD SHOW FAILURE AND INSERTED OBJECT TO MAKE EACH UNIT SHOW SMOKE. NO FAULTS NOTED. NO CURRENT OR LAST LEG FAULTS IN MSC. PERFOMED R-T-S OF MSC REF AMM 31-42-01-5, ALL TEST PASSED. NO HISTORY OF CABIN SMOKE. A/C OK FOR CONT SERVICE.  REOPEN ITEM DUE TO MOCC REQUEST TO COMPLY WITH TSI 26-12-3897 AND TSI 24-30-3881. REF TSI 26-12-3897 R/R THE FIRST 4 MAIN CARGO DECK  SMOKE DETECTORS REF AMM 26-14-01-4 OPS CHECKS GOOD. REF TSI 26-12-3897 R/R MSC REF AMM 31-42-01-4. REF TSI 24-30-3881 PERFOMED FIM 24-30-03-00 STEP 1. PERFOMED OPS CHECK OF BATTERIES REF AMM 24-34-02-5,ALL TEST GOOD.
